# SDR 97UAL900668

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170755
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START PROBLEM, PRESSURE GOES TO ZERO ON ENGINE START, APU INOP.  *S/D*  FAULTY IGNITION EXCITER.  REPLACED IGNITION UNIT.
